# SDR DL733030129

- Difficulty date: February 5, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 49,654 hours, 34,222 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Wire
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CO-PILOTS FRONT WINDSHIELD POWER WIRE IN UPPER RT CORNER ARCED.  C/BS PULLED TO REMOVE POWER.  REPLACED TERMINAL END AND HARDWARE.  REPAIRED SAME.
